# SDR SWAA2024010421860

- Difficulty date: November 15, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 64,695 hours, 38,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT 'Z' CHANNEL IS CORRODED AT 767-727D<[01] REMOVED AND REPLACED R/H Z-CHANNEL AT AFT CARGO COMPT STA 727D+10 TO STA 767 RBL 21 PER REF SRM 51-40-02-0G-0 AND DWG #146A7500;[02] FINAL INSPECTION; VERIFIED STEP #1.
